• Users Online: 671
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 8  |  Issue : 5  |  Page : 350-351

Nicolau syndrome following intramatricial triamcinolone injection for nail lichen planus


Department of Dermatology and STD, University College of Medical Sciences and GTB Hospital, New Delhi, India

Correspondence Address:
Chander Grover
420-B, Pocket 2, Mayur Vihar, Phase-1, New Delhi - 110 091
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/idoj.IDOJ_333_16

Rights and Permissions

Nicolau syndrome (Embolia cutis medicamentosa) is a rare complication following parenteral administration of a drug. It has been reported in association with intramuscular, subcutaneous, intravenous and intra-articular injections. However, Nicolau syndrome following intramatricial injection has not been described to the best of our knowledge. We report the case of an 18-year-old male who developed this complication following 7th session of intramatricial injection. The patient was started on broad spectrum antibiotic coverage, vasodilator therapy, analgesics, and daily dressing. On day 21, the symptoms completely resolved with return of normal color of the digit. The case is being reported to make dermatologists aware of the possibility of Nicolau syndrome following intramatricial injection of triamcinolone acetonide.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed734    
    Printed13    
    Emailed0    
    PDF Downloaded133    
    Comments [Add]    

Recommend this journal